# SDR ZZDA2010533

- Difficulty date: October 27, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Frame
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR, BELOW UP LOCK ROLLER FRAME CUTOUT, CRACKED.  ACCOMPLISHED FRAME CUTOUT ANGLE REPAIR PER B717 SRM 53-20-2.
